MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 3; KNEE PATELLA IMPLANT

MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 3; KNEE PATELLA IMPLANT
Model Number 02.07.0035RP
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 04/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 may 2021: lot 2011821: (b)(4) items manufactured and released on 04-jan-2021.Expiration date: 2025-12-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional device involved batch review performed on 10 may 2021: gmk-sphere 02.12.0314fl tibial insert fixed sphere flex size 3/14 mm l (k121416) lot 2005743: (b)(4) items manufactured and released on 03-sep-2020.Expiration date: 2025-08-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a dislocated patella.The cause of the dislocated patella is unknown.The surgeon performed an osteotomy of the tibia to change tracking and revised the insert with a 17mm one the day after primary surgery.The surgery was completed successfully.There was a bit of instability and the surgeon wanted to give the patient more stability so he upsized the poly and, instead of using augments, the surgeon performed a tibial osteotomy and used hip screws to hold it back together.

Brand Name
GMK-SPHERE PATELLA RESURFACING SIZE 3
Common Device Name
KNEE PATELLA IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11884443
Report Number3005180920-2021-00434
Device Sequence Number3632970
Product Code JWH
UDI-Device Identifier07630030815768
UDI-Public07630030815768
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2025
Device Model Number02.07.0035RP
Device Catalogue Number02.07.0035RP
Device Lot Number2011821
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;